Hi, This is my first time on the site, I was hoping that I could get some insight from someone that has either experienced this or has knowledge about it.
I have a terrible metallic taste in my mouth. My tongue, side walls and roof of my mouth are so metalliclly(sp) that it is very uncomfortable. Any advise from anyone? Help!! Thanks
No, It has not.... although I swithed to a new toothpaste, Listerine and it made my mouth feel so medicated that I stopped using it after a week or so.
I still have the medicated feeling and now I taste metal. I do not have acid reflux, but have experienced heart burn, but not recently.
Have you been on any medications like and antibiotic? I once was put on biaxin for bronchitis and one of the side effects is metallic taste. Lasted for awhile even after I was done with the prescription.
I have polycystic kidney disease and have done alot of research on kidney failure as this is where I will eventually end up at some point.I just remeber reading that when you are in renal failure or in certain disease states that one of the symptoms is a metallic taste in the mouth.I am not sure if this is a periodic or constant thing.If you really want answers, you need to see your doc for some simple blood tests.I think that there could be many possibilities of conditions that all have this particular symptom.call your doc and set up an appt.Hope it is nothing serious.Marcia
Hi I also get the metallic taste in my month when ever I take biaxon. This has happened every time I've take the drug. The taste goes away after you have finished that course. I have wondered if the drug has a kelation type reaction. My son who is also on biaxon is have a huge OCD reaction. Not sure if its related to the sore throat and the infection, or the biaxon. Has anyone else seen an increase in Ocd / Tourett tics.